Advertisement

Czechoslovak Mathematical Journal

, Volume 63, Issue 1, pp 165–175 | Cite as

On special types of semiholonomic 3-jets

  • Ivan Kolář
Article
  • 38 Downloads

Abstract

First we summarize some properties of the nonholonomic r-jets from the functorial point of view. In particular, we describe the basic properties of our original concept of nonholonomic r-jet category. Then we deduce certain properties of the Weil algebras associated with nonholonomic r-jets. Next we describe an algorithm for finding the nonholonomic r-jet categories. Finally we classify all special types of semiholonomic 3-jets.

Keywords

special type of nonholonomic r-jet nonholonomic r-jet category classification of semiholonomic 3-jet 

MSC 2010

58A20 58A32 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. Ehresmann: Oeuvres Complètes et Commentées. Topologie Algébrique et Géométrie Différentielle. Parties I-1 et I-2. Éd. par Andrée Charles Ehresmann, Suppléments 1 et 2 au Vol. XXIV. Cahiers de Topologie et Géométrie Différentielle, 1983. (In French.)Google Scholar
  2. [2]
    I. Kolář: The contact of spaces with connection. J. Differ. Geom. 7 (1972), 563–570.MATHGoogle Scholar
  3. [3]
    I. Kolář: Bundle functors of the jet type. Differential Geometry and Applications. Proceedings of the 7th international conference. Masaryk University, Brno, 1999, pp.231–237.Google Scholar
  4. [4]
    I. Kolář: A general point of view to nonholonomic jet bundles. Cah. Topol. Géom. Différ. Catég. 44 (2003), 149–160.MATHGoogle Scholar
  5. [5]
    I. Kolář: Weil Bundles as Generalized Jet Spaces. Handbook of global analysis, Amsterdam: Elsevier, 2008, pp. 625–665.Google Scholar
  6. [6]
    I. Kolář: On special types of nonholonomic contact elements. Differ. Geom. Appl. 29 (2011), 135–140.CrossRefGoogle Scholar
  7. [7]
    I. Kolář, W.M. Mikulski: On the fiber product preserving bundle functors. Differ. Geom. Appl. 11 (1999), 105–115.MATHCrossRefGoogle Scholar
  8. [8]
    I. Kolář, P.W. Michor, J. Slovák: Natural Operations in Differential Geometry. Springer, Berlin, 1993.MATHGoogle Scholar
  9. [9]
    P. Libermann: Introduction to the theory of semi-holonomic jets. Arch. Math., Brno 33 (1997), 173–189.MathSciNetGoogle Scholar
  10. [10]
    G. Vosmanská: Natural transformations of semi-holonomic 3-jets. Arch. Math., Brno 31 (1995), 313–318.MathSciNetMATHGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2013

Authors and Affiliations

  1. 1.Institute of Mathematics and StatisticsMasaryk UniversityBrnoCzech Republic

Personalised recommendations